# SDR COEA2011111515801

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57112156201
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  LT WING FUEL FEEDER JET PUMP MOUNTS TO RIB 5 BOTTOM AFT HOLE BETWEEN STIFFENERS 8 AND 9 DAMAGED.  REPAIR PER ATR SRAS AND SRI.
